# SDR CA981125062

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3240 · Landing Gear Brake System
- Part: Guides
- Part number: 6107
- Condition: Cracked
- Location: Brake Cylinder
- Component: Cleveland, 30146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL FATIGUE CRACKS FOUND AT BOTH PISTON GUIDE HOLES.
